MAUDE Adverse Event Report: BECTON DICKINSON MON SYRINGE BARREL ASSEMBLY; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON MON SYRINGE BARREL ASSEMBLY; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 8881135609
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material inspection found multiple syringe lots with fibers and particles.
 
Additional Manufacturer Narrative
The customer reported syringes with particles and fibers, and 6 samples were returned, all of material 8881135609, with two reported lots of 2431701064 & 2429606364.Upon initial visual examination, the sets verified the failure of foreign matter.There were two sets each with the following reports: white fibers, dark fibers, and white particulates.All six of the syringes confirmed the failure reported.It was not reported or detailed which lots went with which syringes, and those details remain unknown.The details of the report were relayed to the supplier of the syringe, and a case has been created.The root cause for the foreign matter on the syringes is unknown.Device history record for cardinal supplied parts is owned by the supplier of the syringe.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
The customer reported syringes with particles and fibers, and 6 samples were returned, all of material 8881135609, with two reported lots of 2431701064 & 2429606364.Upon initial visual examination, the sets verified the failure of foreign matter.There were two sets each with the following reports: white fibers, dark fibers, and white particulates.All six of the syringes confirmed the failure reported.It was not reported or detailed which lots went with which syringes, and those details remain unknown.The details of the report were relayed to the supplier of the syringe, and a case has been created.The root cause for the foreign matter on the syringes is unknown.In this case, the device history record for supplied parts is owned by the supplier of the syringe.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
MON SYRINGE BARREL ASSEMBLY
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23098432
Report Number2243072-2025-01180
Device Sequence Number15644815
Product Code FPA
UDI-Device Identifier20192253030652
UDI-Public(01)20192253030652
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8881135609
Device Lot Number2431701064
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown